# SDR 95FDEA00497

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Terminal Fitting
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT INDICATIONS FOUND AT BS 870 L/T TERMINAL FITTING DURING UT INSP, REQUIRES REMOVAL OF FWD AND AFT SPLICE PLATES TO VERIFY INDICATIONS WITH HFEC.  REPAIRED BS 870 TERMINAL FITTING LT IAW FEDEX EA 7-5310-24490 AND 7-5310-24491.
